# SDR ASAA1058645

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 14,150 hours, 4,249 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 2933
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 26,242 hours, 10,792 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VERY STRONG DIRTY SOCK ODOR DURING CLIMBOUT AND DESCENT.  DID NOT OCCUR DURING CRUISE.  FOUND SMELL COMING FROM LT PACK.  FOUND LT PACK ACM BAD.  REMOVED REPLACED ACM REF AMM 21 51 04.  REPLACED LT PACK O-ZONE CONVERTER REF AMM 21 73 01.  ALL WORK ACCOMPLISHED REF AMM 05 60 00 280 801C1 21 00 01 100 801.  LEAK CHECKED ACM AND O-ZONE CONVERTER NO LEAKS.  RAN LT AND RT PACKS NO SMELLS.
